Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 142, NWS Denver/Boulder, CO

June 25, 2014Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 25, 2014, 7:25 PM MDT for Washington County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2014, 7:25 PM MDT (01:25 UTC)
Expired
Jun 25, 2014, 7:58 PM MDT
In force
33 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Washington County, CO

The radar

The Goodland radar (KGLD), 120 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 2:23 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3245 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WUUS55 KBOU 260125
SVRBOU
COC121-260215-
/O.NEW.KBOU.SV.W.0142.140626T0125Z-140626T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
725 PM MDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO...

* UNTIL 815 PM MDT

* AT 724 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  THURMAN...OR 21 MILES NORTH OF FLAGLER...MOVING EAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
  SOUTH CENTRAL WASHINGTON COUNTY. RAIN FROM THIS STORM OVER THE 
  LAST HOUR MAY CAUSE FLOODING ISSUES OVER LOW LYING AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 10317 3966 10316 3967 10292 3957 10290
TIME...MOT...LOC 0124Z 265DEG 7KT 3961 10309 

HAIL...1.00IN
WIND...<50MPH

$$

KRIEDERMAN
2 follow-up statements
815 
WWUS55 KBOU 260146
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
746 PM MDT WED JUN 25 2014

COC121-260215-
/O.CON.KBOU.SV.W.0142.000000T0000Z-140626T0215Z/
WASHINGTON CO-
746 PM MDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTHERN WASHINGTON COUNTY...

AT 746 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF COPE...OR 20 MILES NORTH OF SEIBERT...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN WASHINGTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3957 10301 3965 10299 3967 10292 3957 10290
TIME...MOT...LOC 0146Z 281DEG 20KT 3959 10293 

HAIL...1.00IN
WIND...<50MPH

$$

KRIEDERMAN
398 
WWUS55 KBOU 260158
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
758 PM MDT WED JUN 25 2014

COC121-260207-
/O.CAN.KBOU.SV.W.0142.000000T0000Z-140626T0215Z/
WASHINGTON CO-
758 PM MDT WED JUN 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEAST COLORADO.

LAT...LON 3957 10301 3965 10299 3967 10292 3957 10290
TIME...MOT...LOC 0156Z 265DEG 7KT 3959 10290 

$$

KRIEDERMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:24 PM MDT, 4 hours 1 minute earlier.

Area forecast discussion, Jun 25, 3:24 PM MDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
324 PM MDT WED JUN 25 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 324 PM MDT WED JUN 25 2014

SHOWER ACTIVITY THAT MOVED THROUGH THE DENVER AREA OVER THE PAST
COUPLE HOURS IS NOW APPROACHING A BOUNDARY THAT CONTAINS DEEPER
MOISTURE AND BETTER SOUTHERLY FLOW ON THE EAST SIDE. THIS SHOULD
CAUSE THE SHOWER ACTIVITY TO COALESCE INTO AN ORGANIZED BAND OF
SHOWERS AND THUNDERSTORMS WHICH WILL PROGRESS ACROSS THE NORTHEAST
COLORADO PLAINS THROUGH THE EARLY EVENING HOURS. AS THUNDERSTORMS
TAP INTO MOIST AND UNSTABLE AIR...THEY SHOULD STRENGTHEN AND
BECOME SEVERE AT TIMES WITH LARGE HAIL...STRONG WINDS AND LOCALLY
HEAVY RAINFALL. SEVERE THUNDERSTORM WATCH IS VALID UNTIL 9 PM FOR
THE COLORADO COUNTIES TO THE EAST AND NORTHEAST OF DENVER.

AFTER THE ROUND OF THUNDERSTORMS MOVE THROUGH...CLEARING SKIES
ARE EXPECTED WHICH WILL CONTINUE OVERNIGHT. THE MAIN SURFACE LOW
PRESSURE AREA OVER UTAH IS FORECAST TO REMAIN IN PLACE OVERNIGHT
WHICH WILL ALLOW LOW LEVEL MOISTURE TO MOVE BACK INTO EASTERN
COLORADO TOMORROW MORNING. WEAK UPPER LEVEL RIDGING AND LIGHT
SOUTHWESTERLY FLOW ALOFT WILL SET THE STAGE FOR ANOTHER ROUND OF
THUNDERSTORMS ACROSS THE PLAINS TOMORROW AFTERNOON. QUASI-
GEOSTROPHIC DIAGNOSTICS FROM THE NAM DOES NOT INDICATE VERY MUCH
SUBSIDENCE TOMORROW...SO DAYTIME HEATING SHOULD BE ENOUGH TO ALLOW
THE AIRMASS TO DESTABILIZE THROUGH THE AFTERNOON HOURS.
TEMPERATURES ARE FORECAST TO BE A FEW DEGREES WARMER THAN TODAY
WHICH MAY ADD A LITTLE MORE BUOYANCY TO THE AIRMASS THROUGH THE
AFTERNOON. HAVE INCREASED THE CHANCE OF SHOWERS TOMORROW AFTERNOON
INTO THE SCATTERED CATEGORY.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 324 PM MDT WED JUN 25 2014

THUNDERSTORMS TO CONTINUE ACROSS MUCH OF THE PLAINS THURSDAY
EVENING. BEST INSTABILITY AND LOW LEVEL MOISTURE TO BE EAST OF THE
URBAN CORRIDOR. BRIEF MODERATE TO HEAVY RAIN WILL BE POSSIBLE WITH
SOME OF THE STORMS ACROSS THE PLAINS. MOST OF THE STORMS WILL
MOVE EAST OF THE AREA BY MIDNIGHT...HOWEVER A FEW STORMS COULD
LINGER OVERNIGHT ACROSS THE FAR NORTHEAST CORNER. SOUTHWEST FLOW
ALOFT BECOMES WESTERLY FRIDAY AFTERNOON AS UPPER TROUGH MOVES
ACROSS WYOMING AND NORTHERN COLORADO. LATEST MODELS ARE TRENDING A
BIT FURTHER SOUTH WITH THE TROUGH...THOUGH BEST MID LEVEL QG
ASCENT LOOKS TO BE OVER WYOMING. STILL EXPECTING SOME CHANCE OF
THUNDERSTORMS ACROSS THE AREA...WITH THE BEST CHANCE EAST OF THE
URBAN CORRIDOR WHERE THE BETTER LOW LEVEL MOISTURE AND INSTABILITY
WILL BE LOCATED. DID INCREASE THE POPS THERE A BIT AS A RESULT.
SHEAR FAIRLY WEAK...BEST FAR NORTHEAST CORNER. STORMS ACROSS
MOUNTAINS... FOOTHILLS AND URBAN CORRIDOR TO BE MAINLY HIGH
BASED...PRODUCING GUSTY WINDS AND LIGHT RAINFALL. EAST OF THE
URBAN CORRIDOR...BRIEF MODERATE TO HEAVY RAIN WILL BE POSSIBLE.
AIRMASS TO BE COOLER HIGHS IN IN THE MIDDLE 80S ACROSS THE
PLAINS. WESTERLY FLOW ALOFT CONTINUES SATURDAY WITH A DRIER AND
WARMER AIRMASS. BOTH THE NAM12 AND GFS SHOW SOME LOW LEVEL
MOISTURE AND INSTABILITY ALONG A CONVERGENCE BOUNDARY OVER THE FAR
EASTERN PLAINS DURING THE AFTERNOON. THIS MAY BE ENOUGH TO POP A
FEW THUNDERSTORMS...AND DID INCLUDE A SLIGHT CHANCE THERE.
OTHERWISE...NO POPS EXPECTED WITH HIGHS WARMING INTO THE MIDDLE
AND UPPER 80S ACROSS THE PLAINS. ON SUNDAY...WESTERLY FLOW ALOFT
BECOMES A BIT MORE NORTHWEST AS UPPER RIDGE BUILD OVER THE GREAT
BASIN. THIS WILL KEEP THE AIRMASS DRY...STABLE AND SLIGHTLY
WARMER. TEMPERATURES ACROSS THE PLAINS LOOK TO WARM TO AROUND 90
DEGREES.

FOR THE LATER DAYS...MONDAY THROUGH WEDNESDAY: NORTHWEST
FLOW ALOFT TO PREVAIL WITH UPPER RIDGE ACROSS THE GREAT BASIN.
BOTH THE GFS AND ECMWF INDICATE AN UPPER TROUGH MOVING SOUTH INTO
THE NORTHERN PLAINS MONDAY WITH BOTH MODELS PUSHING A FRONT INTO
THE NORTHEAST PLAINS DURING THE AFTERNOON. ENOUGH MOISTURE AND
LIFT FOR A SLIGHT CHANCE THUNDERSTORMS ACROSS THE MOUNTAINS AND
FOOTHILLS. MOISTURE TO INCREASE ACROSS THE REGION TUESDAY AND
WEDNESDAY FOR SLIGHT CHANCE OF THUNDERSTORMS MOST LOCATIONS.
TEMPERATURES TO BE COOLER THROUGH THE PERIOD...WITH HIGHS IN THE
LOWER AND MIDDLE 80S ACROSS THE PLAINS.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON)
ISSUED AT 324 PM MDT WED JUN 25 2014

DRY AIR HAS SWEPT ACROSS THE DENVER AREA OVER THE PAST COUPLE
HOURS WHICH HAS BROUGHT AN END TO THE CONVECTIVE THREAT FOR THE
DENVER AREA AIRPORTS. GENERALLY SOUTH WINDS ARE EXPECTED TO
PREVAIL OVERNIGHT. NO CEILING RESTRICTIONS OR AVIATION IMPACTS ARE
EXPECTED UNTIL TOMORROW AFTERNOON WHEN ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANKERS
LONG TERM...D-L
AVIATION...DANKERS
Hazardous weather outlook, Jun 25, 11:19 AM MDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1119 AM MDT WED JUN 25 2014

COZ030>051-261730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1119 AM MDT WED JUN 25 2014

...SEVERE THUNDERSTORMS POSSIBLE AGAIN THIS AFTERNOON ON THE
NORTHEAST COLORADO PLAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SOME SEVERE THUNDERSTORMS ARE AGAIN EXPECTED THIS AFTERNOON AND
EVENING OVER NORTHEAST COLORADO. STORMS WILL INITIALLY FORM OVER
THE FOOTHILLS AND I-25 CORRIDOR...BUT ARE NOT EXPECTED TO BECOME
SEVERE UNTIL AFTER THEY MOVE EAST OF THE I-25 CORRIDOR. DRIER AIR
MAY MAKE ITS WAY OVER THE SOUTHERN FOOTHILLS AND DENVER AREA TO
LIMIT THE STRENGTH OF THE INITIAL STORMS. AS THE THUNDERSTORMS
MOVE ACROSS THE NORTHEAST COLORADO PLAINS...EAST OF A GREELEY TO
AURORA LINE...THEY WILL STRENGTHEN...WITH LARGE HAIL...GUSTY WINDS
AND LOCALLY HEAVY RAINFALL POSSIBLE. THUNDERSTORMS ARE EXPECTED
TO BE EAST OF A STERLING TO LIMON LINE BY 7 PM.

INSTABILITY...VERTICAL WIND SHEAR AND MOISTURE VALUES ARE SIMILAR
TO TUESDAY...BUT UNLIKE TUESDAY...THE SUPPRESSING EFFECT OF AN
UPPER LEVEL RIDGE IS ABSENT. THIS WILL ALLOW THUNDERSTORM
DEVELOPMENT TO FOLLOW A MORE TYPICAL DIURNAL CYCLE WITH THE
MOUNTAINS SEEING ACTIVITY BY THE NOON HOUR. STORMS THAT DEVELOP
WILL GENERALLY MOVE EASTWARD THROUGH THE AFTERNOON. IT ALSO
APPEARS THAT THEIR WILL BE A SINGLE BAND OF SHOWER ACTIVITY THAT
TRAVELS ACROSS THE NORTHEAST PLAINS THROUGH THE AFTERNOON HOURS.
THE EVENING AND OVERNIGHT HOURS SHOULD BE FREE OF WEATHER WITH
MOSTLY CLEAR SKIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE SOME DRYING AND WARMING OVER THE MOUNTAINS AND
ADJACENT PLAINS ON THURSDAY AS THE FOCUS FOR THUNDERSTORMS SHIFTS
A BIT FURTHER EAST ACROSS THE NORTHEAST PLAINS. A FEW STORMS COULD
BE SEVERE OVER THE FAR EASTERN PLAINS...MAINLY EAST OF A STERLING
TO LIMON LINE...WITH HAIL THE MAIN THREAT. AN UPPER LEVEL TROUGH
WILL PASS ACROSS NORTHERN COLORADO ON FRIDAY...BRINGING SLIGHTLY
COOLER TEMPERATURES AND AN INCREASING CHANCE OF THUNDERSTORMS TO
MUCH OF NORTHEAST COLORADO. A DRIER WESTERLY FLOW ALOFT WILL THEN
RETURN TO THE OUTLOOK AREA SATURDAY THROUGH TUESDAY. TEMPERATURES
WILL BE SLIGHTLY ABOVE AVERAGE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BY EARLY AFTERNOON.

In the hours before

Local storm report, Jun 25, 1:41 PM MDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
141 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND GST     2 WNW AURORA            39.71N 104.85W
06/25/2014  M65.00 MPH       ARAPAHOE           CO   TRAINED SPOTTER

1128 PM     FLASH FLOOD      1 S FORT COLLINS        40.54N 105.07W
06/24/2014                   LARIMER            CO   MESONET

            REPORTS OF OVER 2.50 INCHES OF RAIN IN LESS THAN AN HOUR
            OVER SOUTH CENTRAL FORT COLLINS.

1120 PM     HAIL             4 SE FORT COLLINS       40.51N 105.01W
06/24/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

1117 PM     HAIL             4 S FORT COLLINS        40.50N 105.07W
06/24/2014  M2.00 INCH       LARIMER            CO   TRAINED SPOTTER

1105 PM     HAIL             2 SW FORT COLLINS       40.53N 105.09W
06/24/2014  M1.25 INCH       LARIMER            CO   COCORAHS

1105 PM     HAIL             3 W FORT COLLINS        40.56N 105.12W
06/24/2014  M1.50 INCH       LARIMER            CO   TRAINED SPOTTER

1103 PM     HAIL             2 SSW FORT COLLINS      40.53N 105.08W
06/24/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

1101 PM     HAIL             3 S FORT COLLINS        40.51N 105.06W
06/24/2014  M2.00 INCH       LARIMER            CO   TRAINED SPOTTER

1100 PM     HAIL             SE FORT COLLINS         40.56N 105.07W
06/24/2014  E2.00 INCH       LARIMER            CO   TRAINED SPOTTER

            WINDOWS DAMAGED ON THE NORTHSIDE OF A HOTEL AT THE
            INTERSECTION OF HARMONY AND TIMBERLINE. AUTOMOBILES HAD
            BROKEN WINDSHIELDS AND DENTS.

1059 PM     HAIL             1 S FORT COLLINS        40.54N 105.07W
06/24/2014  M2.00 INCH       LARIMER            CO   TRAINED SPOTTER

1056 PM     HAIL             2 WSW FORT COLLINS      40.55N 105.11W
06/24/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

1054 PM     HAIL             2 SE FORT COLLINS       40.53N 105.04W
06/24/2014  M1.25 INCH       LARIMER            CO   EMERGENCY MNGR

1050 PM     HAIL             1 ENE FORT COLLINS      40.56N 105.05W
06/24/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

1050 PM     HAIL             5 S FORT COLLINS        40.48N 105.07W
06/24/2014  M2.50 INCH       LARIMER            CO   TRAINED SPOTTER

            HAIL ACCUMULATION OF 8 INCHES AROUND CORNERS OF HOUSE.
            SKYLIGHT BROKEN.

1050 PM     HAIL             4 SE FORT COLLINS       40.51N 105.01W
06/24/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

1045 PM     HAIL             1 SSW FORT COLLINS      40.55N 105.07W
06/24/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

1045 PM     HAIL             3 SW FORT COLLINS       40.52N 105.11W
06/24/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

1045 PM     HAIL             5 SE FORT COLLINS       40.50N 105.00W
06/24/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            FLOWERS AND VEGETABLE DEMOLISHED, WINDOW WELL COVERS
            BROKEN, LAWN ORNAMENTS BROKEN, DOWN SPOUTS ON GROUND AND
            BROKEN. GROUND WAS TOTALLY COVERED WITH HAIL.

1040 PM     HAIL             3 SSE FORT COLLINS      40.52N 105.05W
06/24/2014  M1.75 INCH       LARIMER            CO   TRAINED SPOTTER

            CARS DENTED, DAMAGED SHINGLES AND SHREDDED LEAVES.

1030 PM     HAIL             2 S FORT COLLINS        40.53N 105.07W
06/24/2014  M1.50 INCH       LARIMER            CO   TRAINED SPOTTER

1030 PM     HAIL             2 S FORT COLLINS        40.53N 105.07W
06/24/2014  M1.50 INCH       LARIMER            CO   TRAINED SPOTTER

1015 PM     HAIL             1 WSW FORT COLLINS      40.55N 105.09W
06/24/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

            CAR DENTS

0950 PM     HAIL             4 E FORT COLLINS        40.56N 104.99W
06/24/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0930 PM     HAIL             5 NNE TIMNATH           40.59N 104.93W
06/24/2014  M1.00 INCH       WELD               CO   TRAINED SPOTTER

            LASTED 15 MINUTES WITH MINOR LEAF DAMAGE

0832 PM     HAIL             8 SE AURORA             39.62N 104.71W
06/24/2014  M2.00 INCH       ARAPAHOE           CO   AMATEUR RADIO

0828 PM     HAIL             9 ESE AURORA            39.65N 104.66W
06/24/2014  M1.75 INCH       ARAPAHOE           CO   BROADCAST MEDIA

0820 PM     HAIL             8 SSE BYERS             39.60N 104.17W
06/24/2014  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0817 PM     HAIL             7 SE AURORA             39.63N 104.72W
06/24/2014  M2.00 INCH       ARAPAHOE           CO   COCORAHS

0815 PM     HAIL             6 WNW VIRGINIA DALE     40.98N 105.46W
06/24/2014  M0.88 INCH       LARIMER            CO   AMATEUR RADIO

0808 PM     HAIL             4 WSW ARAPAHOE PARK     39.61N 104.76W
06/24/2014  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0805 PM     HAIL             5 NNE PARKER            39.57N 104.72W
06/24/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0803 PM     HAIL             4 NE PARKER             39.56N 104.72W
06/24/2014  M2.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0755 PM     HAIL             5 NE DENVER             39.78N 104.90W
06/24/2014  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0746 PM     HAIL             2 NNE PARKER            39.54N 104.75W
06/24/2014  M1.50 INCH       DOUGLAS            CO   STORM CHASER

0745 PM     HAIL             3 NE PARKER             39.54N 104.72W
06/24/2014  M1.25 INCH       DOUGLAS            CO   AMATEUR RADIO

            1.40 INCHES OF RAIN

0745 PM     HAIL             1 E PARKER              39.51N 104.75W
06/24/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0744 PM     HAIL             PARKER                  39.51N 104.76W
06/24/2014  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

&&

JK
Special weather statement, Jun 25, 2:14 PM MDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
214 PM MDT WED JUN 25 2014

COZ035-252100-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
214 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARIMER COUNTY UNTIL
300 PM MDT...

AT 213 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES EAST OF RED FEATHER LAKES...OR 27 MILES NORTHWEST OF FORT
COLLINS...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VIRGINIA DALE.

LAT...LON 4088 10513 4086 10516 4081 10518 4082 10520
      4082 10527 4080 10527 4078 10528 4077 10525
      4065 10546 4100 10540 4100 10524
TIME...MOT...LOC 2013Z 233DEG 25KT 4079 10548

KRIEDERMAN
Special weather statement, Jun 25, 4:42 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT WED JUN 25 2014

COZ042-252330-
NORTHEAST WELD COUNTY CO-
442 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD COUNTY UNTIL
530 PM MDT...

AT 441 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF PINE
BLUFFS TO 5 MILES EAST OF BRIGGSDALE...AND MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PAWNEE BUTTES...KEOTA AND NEW RAYMER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN COLORADO.

LAT...LON 4053 10373 4054 10432 4100 10412 4100 10363
TIME...MOT...LOC 2241Z 269DEG 15KT 4100 10405 4062 10421

KRIEDERMAN
Special weather statement, Jun 25, 6:03 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
603 PM MDT WED JUN 25 2014

COZ049-260045-
WASHINGTON COUNTY CO-
603 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON COUNTY
UNTIL 645 PM MDT...

AT 603 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF PREWITT
RESERVOIR TO 4 MILES NORTH OF ELBA...AND MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AKRON...OTIS...PLATNER AND ELBA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN COLORADO.

LAT...LON 4035 10280 3987 10281 3987 10326 4035 10326
TIME...MOT...LOC 0003Z 241DEG 21KT 4037 10318 3998 10319

KRIEDERMAN
Local storm report, Jun 25, 6:12 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
612 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             STERLING                40.65N 103.21W
06/25/2014  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0604 PM     HAIL             1 SSE STERLING          40.64N 103.21W
06/25/2014  M1.25 INCH       LOGAN              CO   TRAINED SPOTTER

0554 PM     HAIL             2 S STERLING            40.63N 103.21W
06/25/2014  M1.25 INCH       LOGAN              CO   TRAINED SPOTTER

0115 PM     TSTM WND GST     2 WNW AURORA            39.71N 104.85W
06/25/2014  M65.00 MPH       ARAPAHOE           CO   TRAINED SPOTTER

&&

KFREDIN
Special weather statement, Jun 25, 6:41 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
641 PM MDT WED JUN 25 2014

COZ049-260115-
WASHINGTON COUNTY CO-
641 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WASHINGTON COUNTY
UNTIL 715 PM MDT...

AT 641 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF THURMAN...OR 22 MILES NORTH OF FLAGLER...MOVING EAST AT
15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
THURMAN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN COLORADO.

LAT...LON 3957 10299 3957 10322 3967 10323 3967 10298
TIME...MOT...LOC 0041Z 258DEG 13KT 3961 10314

KRIEDERMAN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:03 PM MDTSpecial Weather StatementBOUWashington42 min
Jun 25, 6:41 PM MDTSpecial Weather StatementBOUWashington34 min
Jun 25, 7:35 PM MDTAreal Flood AdvisoryBOUWashington3 hr
Jun 26, 3:37 PM MDTSpecial Weather StatementBOUAdams23 min
Jun 26, 3:39 PM MDTSevere Thunderstorm WarningBOUAdams, Denver36 min
Jun 26, 4:28 PM MDTSpecial Weather StatementBOUElbert32 min
Jun 26, 4:39 PM MDTSevere Thunderstorm WarningBOUElbert13 min
Jun 26, 5:11 PM MDTSpecial Weather StatementBOUAdams34 min
Jun 26, 5:21 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan24 min
Jun 26, 5:29 PM MDTSpecial Weather StatementBOUBroomfield31 min
Jun 26, 5:48 PM MDTSpecial Weather StatementBOUWashington42 min
Jun 26, 5:55 PM MDTSevere Thunderstorm WarningBOUWeld35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.